Journal Article

Two-Step Estimation of a Censored System of Equations

J. Scott Shonkwiler and Steven T. Yen

in American Journal of Agricultural Economics

Published on behalf of Agricultural and Applied Economics Association

Volume 81, issue 4, pages 972-982
Published in print November 1999 | ISSN: 0002-9092
Published online November 1999 | e-ISSN: 1467-8276 | DOI: http://dx.doi.org/10.2307/1244339
Two-Step Estimation of a Censored System of Equations

More Like This

Show all results sharing this subject:

  • Multiple or Simultaneous Equation Models; Multiple Variables

GO

Show Summary Details

Preview

A consistent two-step estimation procedure is proposed for a system of equations with limited dependent variables. Monte Carlo simulation results suggest the procedure outperforms an existing two-step method.

Keywords: Heien and Wessells procedure; limited dependent variables; Monte Carlo simulation; C340

Journal Article.  0 words. 

Subjects: Multiple or Simultaneous Equation Models; Multiple Variables

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.